# SDR MWEA00581

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 59135951
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE IN STATION 1076 RIB UNDER SOLID LINE STANDOFF.  STANDOFF LOCATED AT LONGERON 15 RIGHT.  FABRICATED AND INSTALLED REPAIR PLATE, ANGLE, FILLER, AND SHIMS.
